MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903230
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a percutaneous nephrolithotomy (pcnl) procedure, the tria ureteral stent was placed and the sutures were removed from stent per usual.After stent insertion, fluoroscopy was used and it was noted that the coiling was not coiling properly.The stent was removed, and a small tear was noted.Stent discarded per surgeon, new stent placed with no issue.The were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of stent torn material, inside the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable investigation results of stent torn material, inside the patient.Block h11: the tria ureteral stent was not returned for analysis, however, the customer provided media of the device.It showed that the coil was torn and that was fully detached from the rest of the stent which confirms the reported event of stent torn material and shows evidence of stent coil detached or separated.It is possible to conclude that these issues could be caused by operational factors.Probably some manipulation during the procedure could have caused the tear and then the detachment of the coil.For that reason, the reported event of stent torn material and the issue found of stent coil detached or separated will be documented as adverse event related to procedure.Therefore, this complaint is assigned an investigation conclusion code of cause not established since the investigation findings do not lead to a clear conclusion about the cause of some of the reported adverse events.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22782607
Report Number2124215-2025-54611
Device Sequence Number10045654
Product Code FAD
UDI-Device Identifier08714729959908
UDI-Public(01)08714729959908(17)271218(10)35516662
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903230
Device Catalogue NumberM0061903230
Device Lot Number0035516662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/05/2025
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown